Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

On sertaline for mental disturbance, depression and anxiety. How can I fight my lifelessness?

i dont want to live problems r so overwhelming i cry loads i shake loads i sleep more than anyone i know i dont want to eat i dont get out of bed fr wks at a time i dont go outside oftern my doc gave me sertaline 100ml but i dont feel there working is there anything stronger i can take doc said i have depression and anxiety bn on tabs now since nov shouldnt they be working by now
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Thanks for your query. I understand your concern with depressive symptoms. Sertraline is a standard antidepressant that is prescribed to alleviate depressive symptoms. However, antidepressants take atleast 6 weeks to start acting. Hence, you need to be patient. Many other effective classes of antidepressants like SNRI's and TCA's are available in addition to psychotherapy (eg cognitive behavioural therapy). So please do not lose hope.
Dr Sundar
Answered: Mon, 21 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor